# SDR ASOA201000187

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 PRESSURE BULKHEAD WEB AND CAP ANGLE (LT) HAS 2 INDICATIONS NOTED AS LISTED: 60 PERCENT FSH, 0.2" LONG IN WEB APPROX 1.0" OTBD OF LBL 9.0 @ WL 51.70. 2) 50 PERCENT FSH, 0.2" LONG IN CAP ANGLE RADIUS BELOW LBL 9.0 POST. AREAS MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME.  C/W EC/TC REO 601R-53-41-609 AND MET ALL REQUIREMENTS OF REO 601R-53-41-609 REV A.
